# SDR GTIA000270

- Difficulty date: August 4, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 530 - FORWARD FLOOR TRACK LIGHTING WIRES SHOWING BULB OUT OF POSITION.  REINSTALLED LIGHT AND SOCKET ASSY.  OPS CHECK LIGHT SYSTEM GOOD.  (M)
